# SDR CALA2023103003220

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 9,362 hours, 3,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071710100
- Part serial: 464771
- Condition: Discharged
- Location: M1673
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1673 FAILS CAPACI TY CHECK.  REMOVED AND INSTALLED NEW PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1673 AND PERFORMED SATISFACTORY TEST IAW B737 AMM 33-51-06-960-802.
